| Model Number |
2120 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, upon inspection of the returned cadd-solis pump, a cassette not attached error was identified during downstream occlusion (dso) sensor testing.There was no patient involvement and harm.
Additional Manufacturer Narrative
The suspect pump was returned for evaluation.The event history log (ehl) was reviewed and no events related to the reported issue were identified.No service history was recorded within the previous 12 months.Visual inspection revealed no abnormalities.Functional testing was performed and confirmed the reported cassette not attached error during downstream occlusion (dso) sensor testing.Further evaluation determined that the dso sensor was defective.The dso sensor was replaced, and the device subsequently passed all functional testing.The probable cause of the reported issue could not be determined.